# SDR USAA2012062600009

- Difficulty date: May 31, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON SHEAR TIE AT FR34, S43R.  REPLACED SHEAR TIE AT FR34, S43R IAW A320 SRM 51-72-11.
